RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 4, Pages 529–538 (Mi mz5072)  

This article is cited in 6 scientific papers (total in 6 papers)

The strict topology in certain weighted spaces of functions

V. V. Napalkov


Full text: PDF file (877 kB)

English version:
Mathematical Notes, 1986, 39:4, 291–296

Bibliographic databases:

UDC: 517.55+517.98
Received: 29.10.1985

Citation: V. V. Napalkov, “The strict topology in certain weighted spaces of functions”, Mat. Zametki, 39:4 (1986), 529–538; Math. Notes, 39:4 (1986), 291–296

Citation in format AMSBIB
\Bibitem{Nap86}
\by V.~V.~Napalkov
\paper The strict topology in certain weighted spaces of functions
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 4
\pages 529--538
\mathnet{http://mi.mathnet.ru/mz5072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=842883}
\zmath{https://zbmath.org/?q=an:0615.46026}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 4
\pages 291--296
\crossref{https://doi.org/10.1007/BF01158000}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400024}


Linking options:
  • http://mi.mathnet.ru/eng/mz5072
  • http://mi.mathnet.ru/eng/mz/v39/i4/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Napalkov, “Complex Analysis and the Cauchy Problem for Convolution Operators”, Proc. Steklov Inst. Math., 235 (2001), 158–161  mathnet  mathscinet  zmath
    2. B. N. Khabibullin, “Dva obschikh usloviya nedopustimosti spektralnogo sinteza dlya invariantnykh podprostranstv golomorfnykh funktsii”, Vladikavk. matem. zhurn., 7:3 (2005), 71–78  mathnet  mathscinet  elib
    3. V. V. Napalkov, A. A. Nuyatov, “The multipoint de la Vallée-Poussin problem for a convolution operator”, Sb. Math., 203:2 (2012), 224–233  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Napalkov V.V., Dilmukhametova A.M., “Fundamentalnyi printsip eilera dlya odnogo klassa differentsialnykh uravnenii v chastnykh proizvodnykh s peremennymi koeffitsientami”, Doklady Akademii nauk, 443:3 (2012), 293–293  elib
    5. Nuyatov A.A., “Usloviya razreshimosti mnogotochechnoi zadachi valle pussena dlya operatorov svertki”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2012, 202–205  elib
    6. K. R. Zabirova, V. V. Napalkov, “Operatory svertki Dankla i mnogotochechnaya zadacha Valle–Pussena”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 70–81  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019